# SDR AALA201804119014

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 50,613 hours, 29,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13L (SEE AALA201804119013) AND 7L EMERGENCY LIGHT LENS COVER MISSING. MAINTENANCE INSTALLED MISSING LENS COVER AT EMERGENCY LIGHTS ROWS 13L AND 7L PER 25-21-22.
